My mam was on lexapro for the last 2 years on and off. She kept coming off them when she felt better. Then you'd notice the signs and I'd know she had stopped taking them. She started feeling really bad approx 6/8 wks ago and was put back on lexapro - she took them for a month 10 mg (i think). She then started having panic attacks and suffering from agitation, loss of appetite, weight loss burning sensations and pins and needles. She has now been put on mirap (on it a week) 15mg a couple of nights then 30mg I could see a marginal improvement but then she gone back down to 15mg and the anxiety and agitation started back up again. I am so frustrated with her at moment. My Dad died suddenly 2 yrs ago and we think this might have brought this on. She has gone from being an independant woman to a recluse and everything is negative. Dr tells her to get a grip and attend Counsellor. She started attending and has given that up now.Help!
Be patient. Your mother is probably experiencing something pretty frightening for her. Her stopping her medication because she feels better is one of the worst things you can ever do (I speak from experience). The rebound effect is dramatic..... you can go into a hyper state or a severely depressed state. She needs to be committed to one form of treatment or another... I'm not sure how you can get her to commit, but she needs to understand the importance of maintaining either therapy or medication, or both. Try to be patient when dealing with her... as a bi-polar person myself, I'm fortunate to have friends and family who understand and can help me recognize when I'm getting too manic or too depressed.....
ive been strugling with mental issues since i was about seventeen im twenty five now and have tried everything from counciling phycoligist and dont talk to me about medication sleep is the key ive noticed myself going into so many eposodes due to sleep depravtion ive lost count i wish that all this **** would go away but it seems to prop up every time you least expect it try to get a good balance were meds are concerned zprexa marap and a good strong sleeper
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.